# SDR AUS20010403

- Difficulty date: May 2, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT WING UPPER SKIN LOWER SURFACES AND TOP STRINGERS IN AREA BETWEEN WS557 AND WS583. CORROSION ALSO EVIDENT ON RH REAR SPAR LOWER FLANGE IN AREA BETWEEN WS576 AND WS580.
